# SDR FDEA202306181055

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24331
- Aircraft time: 62,247 hours, 40,411 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 012N889263
- Part serial: A10236
- Condition: Dented
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LH #5 SLAT, INNER SKIN IS DENTED JUST OUTBD OF INBD AUX TRACK. REPAIRED L/W #5 SLAT COVE PANEL SKIN DENTED AND PUNCTURED IAW B757 SRM 57-43-01-2R   REPAIR 3
